# SDR RAIA2009051800002

- Difficulty date: May 13, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 25,159 hours, 23,262 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3538-EMERGENCY LIGHT AT THE PASSENGER DOOR INOPERATIVE. MX RESTORED THE CONNECTION TO THE LIGHT ASSY. OPS CHECKED GOOD IAW AMM PROCEDURES.
